# SDR CHQA201100463

- Difficulty date: November 29, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON FRAME 23 UNDER SILL NUMBER 1.  MAINTENANCE REPAIRED THE RIGHT-HAND FRAME 23 UNDER SILL NUMBER 1 IN ACCORDANCE WITH ETD 2011-145-108720.
